# SDR USAA010615

- Difficulty date: June 5, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 44,350 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED APPROXIMATELY .1875 INCH, BS 887, STRINGER 23R.  DAMAGE REMOVED, INSTALLED REPAIR DOUBLE WITH FILLER PER SRM 53-00-01, FIG 227.  (M)
